# SDR ASAA2014030407067

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 38,071 hours, 17,003 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN RT HORIZONTAL STAB LOWER SKIN AT STA 138.70.  ACFT GROUNDED.  REPAIR INSTALLED IAW SRM 55-10-01,  APPLIED FINISH AMM 51-21,  CAT B REPAIR.
